# SDR CHQA201100348

- Difficulty date: August 9, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N572RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145828
- Aircraft time: 16,983 hours, 14,663 cycles
- Engine: Allsn AE3007A
- Engine time: 23,738 hours, 19,510 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520551005
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, A DENT, FORWARD OF THE SERVICE DOOR, ON THE CENTER FUSELAGE I, BETWEEN STRINGERS 12R AND 13R, WAS REPAIRED.  THE DENT WAS PREVIOUSLY DEFERRED (DMI 67032/1).  THE FINAL REPAIR OF THE DENT, FORWARD OF THE SERVICE DOOR, ON THE CENTER FUSELAGE I, BETWEEN STRINGERS 12R AND 13R, WAS CARRIED OUT IN ACCORDANCE WITH SRM 51-74-00 AND ETD 2011-145-103258.  A HIGH FREQUENCY EDDY CURRENT INSPECTION WAS CARRIED OUT IN ACCORDANCE WITH ETD 2011-145-103258 WITH NO CRACKS FOUND.  THIS ACTION CLEARED THE DEFERRAL.
